Anxiety meds / Testosterone supplementaion

Exercises, stretches, relaxation methods, intra-rectal massage, anti-anxiety meds
Post Reply
Hacksquat
Experienced
Experienced
Posts: 125
Joined: Mon Apr 02, 2007 11:39 pm
Location: Sweden

Anxiety meds / Testosterone supplementaion

Post by Hacksquat » Sat Nov 10, 2007 8:53 pm

From what I´ve read, most medications for psychological disorders, even anxiety meds, can cause a lowered libido. Many here seem to have used these ty...login to view the rest of this post
Age: 29 Onset Age: 27 (dec 2006)Symptoms: Urethral burning, muscular pain and soreness around the base of my penis, perineum and muscles around my sitbones. Frequency, urgency, dribbling, general discomfort in the pelvis, decreased libido, tight levator ani (according to PT) and occasional levator- and sphincter spasms. Sometimes ache in penis, especially when erected. Latest addition is testicular pain (and epididymis). Also excretions of clear (prostatic?) fluid throughout the day as well as secretion in my urine. Varying power of urine stream. Redness on tip of penis and ballsack.Helped By: Positive thinking and controlling anxiety Worsened By: Stress, lack of sleep, heavy training (especially abs and legs), catastrophizing over this condition



You must be a registered member and logged in to view the replies in this topic.


Register Login
 
Post Reply

Who is online

Users browsing this forum: No registered users and 0 guests